Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Having constant headaches, high BP, light headed. Need medication

Hi My name is Lilian from Tanzania.I have been havin constant headaches for about three weeks now so i went saw a doctor who diognosed me with high blood pressure 136/95 125/93 and he prescribed AmloDenk10mg which i am to take half a pill every night at bedtime for 20 days.. That was 3 days ago. My pressure has gone down to 115/72 110/65 by this morning.. This morning i woke up feeling very light headed like i was walkin on air. Am not familiar with blood pressure medicine. I just want to know if what am taking is right and for that amount of time or if i should be on something else..
Asked On : Mon, 1 Apr 2013
Answers:  1 Views:  38
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi Lilian. It looks as though you may be on too high a dose of the AmloDenk and it's causing your blood pressure to drop too low. You need to call your doctor and you probably need a different blood pressure medication, perhaps atenolol at a dose of 25mg per day
Answered: Sun, 7 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor